# SDR SWAA2021072134540

- Difficulty date: December 4, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 51,736 hours, 26,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 887-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ZEE LOCATED BETWEEN BS887 TO BS947.5 AT LEVEL STR25R AFT CARGO COMPARTMENT / REPLACED SUPPORT ZEE LOCATED BETWEEN BS 867 TO BS947.5 AT LEVEL STR.25R AFT CARGO COMPARTMENT DUE CARCK NOT ALLOWABLE DAMAGE PART NUMBER USED BAC 1496-377 7075-T62 IAW B737-700 SRM 51-10-02 ITEM 9 SRM 51-40-02 AND DWG 146A7500 REV.B
